# SDR AALA202104219012

- Difficulty date: April 20, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 73,815 hours, 9,420 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER SEATS FROM 36D TO 40D AND 36H TO 40H EMERGENCY PATH LIGHTS INOPERATIVE. FOUND LOOSE CONNECTOR AT SEAT 36D IAW FIM 33-5100. SECURED CONNECTOR, OPS CK NORMAL IAW AMM 33-51-00.
